I started using Geodon just over 2 weeks ago. at first, i felt amazing! i had been in a really bad depressive state for about 4 years. suddenly, I had energy (something I haven't had in years), I was happy, and saw life for what it could be without bipolar depression. I've tried so many medications. nothing ever worked (except Latuda, but it cost more than my house payment each month). but the last 3 days changed dramatically! I'm extremely nauseous, I sleep in the bathroom at home, and have a garbage can at my desk, for the continuous vomiting. my head is foggy and hurts so bad! plus my skin in red and hot to the touch..I'm really concerned that this could be side effects of the Geodon. I'm wondering if anyone else has has similar symptoms?
Have you changed the dose at all since starting? Also you have to consistently eat with taking the pill you or it’s going to jack around your blood levels of the medication. The nausea is definitely the Geodon. I take Latuda. In my experience, it goes away and will return for like a day at a time now and then.
Make sure your avoiding grapefruit juice and other medications that affect the CYP3A4 enzyme as this will worse side effects. I’m not sure about the headaches. If that’s caused by Geodon, it will certainly go away. If it sticks around for another week, it’s probably something else. Assuming your eating with it consistently
- Geodon Information for Consumers
- Geodon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Geodon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Dec 2010 • 1 answer
Updated 5 Jun 2011 • 2 answers
Updated 11 Feb 2014 • 1 answer
Updated 14 Jul 2014 • 1 answer
Updated 9 Dec 2015 • 2 answers